| Model Number |
TN,DXH 800 HEMATOLOGY SYSTEM |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Test Result (2695)
| Date of Event |
09/22/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The initial inspection of the dxh800 instrument by the field service engineer (fse) on 22-sep-2017 found that the rbc apertures were nearing maximum output and bubbles were also observed in the diluent input.The fse replaced the rbc bath assembly and the tubing between the diluent sensing board and the y-fitting to resolve the reported issue.Service activity performed was verified to meet the specified requirements per established procedures.Patient information was not provided by the customer.Beckman coulter is conducting a retrospective review of its global service records, to ensure that the records had been adequately evaluated for potential complaint information and any warranted follow-up action, including mdr reporting. this mdr report is a result of that retrospective review.An improvement for plt flagging was developed and released as a part of a software update to the dxh800 that is designated v3.2.1 on 22-dec-2017; approximately 11.5% of the worldwide product installed base has been upgraded as of 13-jul-2018.Due to an increase in the number of complaints received related to unflagged erroneously high plt patient results released from the lab, bec anticipates that a field action will be warranted.The anticipated field action will include a software patch for the improvement for the plt flagging component of v3.2.1, which will expedite installation of this improvement for the rest of the installed base.(b)(4).
Event or Problem Description
The customer reported that platelet (plt) results on their unicel dxh 800 coulter cellular analysis system were not correlating.There was no report of erroneous results reported out of the lab from the provided information.There was no report of change or effect to patient treatment in connection with the reported event.Patient data was not provided by the customer for this event.
Additional Manufacturer Narrative
An improvement for plt flagging was developed and released as a part of a software update to the dxh800 that is designated v3.2.1 on (b)(6) 2017; approximately 11.5% of the worldwide product installed base has been upgraded as of (b)(6) 2018.Due to an increase in the number of complaints received related to unflagged erroneously high plt patient results released from the lab, bec has determined that a field action is warranted.Field action (fa-33718) was approved on 30-jul-2018.The field action includes a software patch for the improvement for the plt flagging component of v3.2.1, which will expedite installation of this improvement for rest of the installed base.Additional information has been selected.Recall, notification and modification have been selected number has been updated to reflect the respective information for this event.Additional information: the recall (fa-33718) includes notification to the customer and correction of the issue via software update.Bec internal identifier - (b)(4).